Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 1, Pages 205-207

On linear algebraic semigroups III

School of Physical and Mathematical Sciences, Department of Mathematics, North Carolina State University, Raleigh 27650, North Carolina, USA

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.